MAUDE Adverse Event Report: MAKO SURGICAL CORP. SHELL IMPACTION PLATFORM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. SHELL IMPACTION PLATFORM; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 206270
Medical Device Problem Codes Break (1069); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Went to impact cup and mako shell impactor broke.High volume account needing.Replacement asap.Case type: tha.=15 minutes.
 
Additional Manufacturer Narrative
Reported event: it was reported that the mako shell impactor broke when impacting.Product evaluation and results: product inspection could not be performed as the product was not available for evaluation.Product history review review of the device history records indicate (b)(4) devices were manufactured under lot 45011115 and (b)(4) devices were rejected for missing documentation on 11/13/2015.The missing documentation was supplied as part of qt-15-11-0040 and all (b)(4) devices were accepted into final stock on 12/15/2015.Complaint history review: review of complaints for p/n 206270, l/n 45011115 within the trackwise database show 03 other complaints related to the failure in this investigation.Complaint investigation(s) (b)(4).Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no ncs or capas associated with the product and failure mode reported in this event.
 
Event or Problem Description
Went to impact cup and mako shell impactor broke.High volume account needing replacement asap.Case type: tha.15 minutes.

Brand Name
SHELL IMPACTION PLATFORM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8966873
Report Number3005985723-2019-00648
Device Sequence Number16654473
Product Code OLO
UDI-Device Identifier00848486022082
UDI-Public00848486022082
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206270
Device Lot Number45011115
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer11/08/2019
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date11/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;